| Model Number |
DDU-A2300 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis of the aed's log files identified that the customer's failure to promptly address red asi warnings reduced battery life expectancy.On (b)(6) 2025 the aed identified that the pads needed to be replaced and attempted to alert the user by flashing its red asi and chirping.On (b)(6) 2026 the aed identified that the aed battery was getting low and continured to attempt to alert the user by flashing its red asi and chirping.The aed continued to flash and chirp until (b)(6) 2026 when the battery pack depleted.There was no evidence in the electronic logs of any human interaction to address the aeds condition until (b)(6) 2026 when a replacement battery pack was inserted into the aed.The review identified that the aed functioned as designed and can stay in service.
Event or Problem Description
A customer reported their aed is flashing red and prompting a "replace battery pack now" warning.The customer did not report this occurring during patient use.